# SDR ABXA201012230177

- Difficulty date: December 14, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 68,293 hours, 31,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-11L IS CRACKED JUST AFT OF STA 676.  STRINGER REPAIRED IAW REA B653-59115-MR.
